American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17\\\\\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 61 found      Go to page: 1 2 3

[31] Richard E. Block and Robert Lee Wilson. The restricted simple Lie algebras with a two-dimensional Cartan subalgebra. Bull. Amer. Math. Soc. 1 (1979) 682-684. MR 532552.
Abstract, references, and article information
View Article: PDF

[32] V. Lakshmibai, C. Musili and C. S. Seshadri. Geometry of $G/P$. Bull. Amer. Math. Soc. 1 (1979) 432-435. MR 520081.
Abstract, references, and article information
View Article: PDF

[33] Richard E. Block. Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}\left( {2,{\text{C}}} \right)$. Bull. Amer. Math. Soc. 1 (1979) 247-250. MR 513751.
Abstract, references, and article information
View Article: PDF

[34] Kevin Mccrimmon. Jordan algebras and their applications. Bull. Amer. Math. Soc. 84 (1978) 612-627. MR 0466235.
Abstract, references, and article information
View Article: PDF

[35] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information
View Article: PDF

[36] B. Weisfeiler. On Lie algebras of differential formal groups of Ritt. Bull. Amer. Math. Soc. 84 (1978) 127-130. MR 471559.
Abstract, references, and article information
View Article: PDF

[37] K. P. Hanscombe. Classification of involutive Banach-Lie-algebras. Bull. Amer. Math. Soc. 83 (1977) 1063-1065. MR 0466248.
Abstract, references, and article information
View Article: PDF

[38] Robert Lee Wilson. The roots of a simple Lie algebra are linear. Bull. Amer. Math. Soc. 82 (1976) 607-608. MR 0409579.
Abstract, references, and article information
View Article: PDF

[39] Gilbert Baumslag. On the subalgebras of certain finitely presented algebras. Bull. Amer. Math. Soc. 82 (1976) 95-98. MR 0412232.
Abstract, references, and article information
View Article: PDF

[40] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. II. Bull. Amer. Math. Soc. 80 (1974) 1225-1229. MR 0335859.
Abstract, references, and article information
View Article: PDF

[41] Richard E. Block. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974) 868-872. MR 0382371.
Abstract, references, and article information
View Article: PDF

[42] John L. MacDonald. Conditions for a universal mapping of algebras to be a monomorphism. Bull. Amer. Math. Soc. 80 (1974) 888-892. MR 0389720.
Abstract, references, and article information
View Article: PDF

[43] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. I. Bull. Amer. Math. Soc. 80 (1974) 285-289. MR 0335859.
Abstract, references, and article information
View Article: PDF

[44] Ottmar Loos. A structure theory of Jordan pairs. Bull. Amer. Math. Soc. 80 (1974) 67-71. MR 0332903.
Abstract, references, and article information
View Article: PDF

[45] G. Leger and E. Luks. Cohomology and weight systems for nilpotent Lie algebras. Bull. Amer. Math. Soc. 80 (1974) 77-80. MR 0335608.
Abstract, references, and article information
View Article: PDF

[46] A. W. Knapp. Commutativity of intertwining operators. Bull. Amer. Math. Soc. 79 (1973) 1016-1018. MR 0333074.
Abstract, references, and article information
View Article: PDF

[47] Richard E. Block. Modules over differential polynomial rings. Bull. Amer. Math. Soc. 79 (1973) 729-733. MR 0327844.
Abstract, references, and article information
View Article: PDF

[48] Brian T. Smith. Filtration techniques in the study of Lie algebras. Bull. Amer. Math. Soc. 79 (1973) 393-399. MR 0321993.
Abstract, references, and article information
View Article: PDF

[49] J. E. Humphreys and D. N. Verma. Projective modules for finite Chevalley groups. Bull. Amer. Math. Soc. 79 (1973) 467-468. MR 0320176.
Abstract, references, and article information
View Article: PDF

[50] H. P. Allen. Invariant splittings in nonassociative algebras: A Hopf approach. Bull. Amer. Math. Soc. 78 (1972) 245-246. MR 0292900.
Abstract, references, and article information
View Article: PDF

[51] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information
View Article: PDF

[52] Martin Golubitsky and Bruce Rothschild. Primitive subalgebras of exceptional Lie algebras. Bull. Amer. Math. Soc. 77 (1971) 983-986. MR 0289589.
Abstract, references, and article information
View Article: PDF

[53] L. Preiss Rothschild. Invariant polynomials and conjugacy classes of real Cartan subalgebras. Bull. Amer. Math. Soc. 77 (1971) 762-764. MR 0281847.
Abstract, references, and article information
View Article: PDF

[54] J. Lepowsky. Multiplicity formulas for certain semisimple Lie groups. Bull. Amer. Math. Soc. 77 (1971) 601-605. MR 0301142.
Abstract, references, and article information
View Article: PDF

[55] Ottmar Loos. Jordan triple systems, $R$-spaces, and bounded symmetric domains. Bull. Amer. Math. Soc. 77 (1971) 558-561. MR 0281846.
Abstract, references, and article information
View Article: PDF

[56] Ignacio Unsain. Classification of the simple separable real $L^*$-algebras. Bull. Amer. Math. Soc. 77 (1971) 462-466. MR 0274541.
Abstract, references, and article information
View Article: PDF

[57] J. E. Humphreys. Modular representations of classical Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 878-882. MR 0258902.
Abstract, references, and article information
View Article: PDF

[58] Seymour Bachmuth, Horace Y. Mochizuki and David Walkup. A nonsolvable group of exponent 5. Bull. Amer. Math. Soc. 76 (1970) 638-640. MR 0257209.
Abstract, references, and article information
View Article: PDF

[59] John B. Jacobs. On the classification of Lie algebras of prime characteristic. Bull. Amer. Math. Soc. 76 (1970) 392-394. MR 0252459.
Abstract, references, and article information
View Article: PDF

[60] Charles Freifeld. A conjecture concerning transitive subalgebras of Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 331-333. MR 0252574.
Abstract, references, and article information
View Article: PDF


Results: 31 to 60 of 61 found      Go to page: 1 2 3